MathSciNet Relay Station
MathSciNet bibliographic data
MR2416316 34B15 (34B18 47J30 58E05)
Li, Fuyi; Zhang, Yanbiao; Li, Yuhua Sign-changing solutions on a kind of fourth-order Neumann boundary value problem. J. Math. Anal. Appl. 344 (2008), no. 1, 417–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement